JournalsrsmupVol. 124pp. 77–90

On Equitorsion Geodesic Mappings of General Affine Connection Spaces

  • Mića S. Stanković

    University of Niš, Serbia
  • Svetislav M. Minčić

    University of Niš, Serbia
  • Ljubica S. Velimirović

    University of Niš, Serbia
  • Milan Lj. Zlatanović

    University of Niš, Serbia
On Equitorsion Geodesic Mappings of General Affine Connection Spaces	 cover
Download PDF

Cite this article

Mića S. Stanković, Svetislav M. Minčić, Ljubica S. Velimirović, Milan Lj. Zlatanović, On Equitorsion Geodesic Mappings of General Affine Connection Spaces . Rend. Sem. Mat. Univ. Padova 124 (2010), pp. 77–90

DOI 10.4171/RSMUP/124-5